# SDR CHQA20140808239

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 33,543 hours, 27,719 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,814 hours, 17,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMER FLOOR PROXIMITY STRIP WAS FOUND TO BE INOPERATIVE AT ROW 6.  THE EMER LIGHT FLOOR STRIP WAS DEFERRED.  THE DEFERRAL WAS CLEARED IN 8/8/14 WHEN MAINTENANCE RECONNECTED THE EMER LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
